# SDR SWAA2021080313148

- Difficulty date: September 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLR PNL 140CF IS CORRODED ALONG MULTIPLE EDGES. / MEASURED TOTAL ACCUMULATED LENGTH OF CORROSION DAMAGE TO BE GREAYTER THAN 20'. FOUND FLOOR PANEL 140CF OUT OF LIMITS. VERIFIED MATERIAL FOR NEW FLOOR PANEL TO BE 2024 T3 .071' A-TAG A76436; LOCATED; DRILLED; COUNTERSUNK AND TRIMED NEW FLOOR PANEL 140CF; ALODINED AND PRIMED IAW AMM 25-52-01-201-801;AMM 51-21-72-370-804; AMM 51-21-41-370-801; SRM 53-00-53-1A-1; DWG 453A2610 REV C
